The estimation of supremum distribution of solution of hyperbolic equations with Orlicz right side

  • B.V. Dovhai Taras Shevchenko National University, 64/13 Volodymyrska str., 01601, Kyiv, Ukraine
Keywords: hyperbolic equation, supremum distribution, Orlicz random field
Published online: 2013-12-30

Abstract


We consider the hyperbolic equation with homogeneous initial and boundary conditions and Orlicz right side. An estimate of supremum distribution of the problem solution is obtained in case of existence of a solution in the form of uniformly convergent in probability series. Examples of strictly Orlicz random fields that satisfy these conditions are showed.
Article metrics
PDF downloads: 11
Abstract views: 39
How to Cite
(1)
DovhaiB. The Estimation of Supremum Distribution of Solution of Hyperbolic Equations With Orlicz Right Side. Carpathian Math. Publ. 2013, 5 (2), 231-241.